Pacific Journal of Mathematics

Ideal extensions of semigroups.

P. A. Grillet and Mario Petrich

Article information

Source
Pacific J. Math., Volume 26, Number 3 (1968), 493-508.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985738

Mathematical Reviews number (MathSciNet)
MR0237686

Zentralblatt MATH identifier
0169.02901

Subjects
Primary: 20.93

Citation

Grillet, P. A.; Petrich, Mario. Ideal extensions of semigroups. Pacific J. Math. 26 (1968), no. 3, 493--508. https://projecteuclid.org/euclid.pjm/1102985738


Export citation

References

  • [1] A. H., Clifford, Extensions of semigroups, Trans. Amer. Math. Soc. 68 (1950), 165-173.
  • [2] A. H., Clifford, and G. B., Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys 7, Amer. Math. Soc, Providence, 1961.
  • [3] L. M., Gluskin, Ideals of semigroups, Mat. Sbornik 55 (1961), 421-448 (Russian).
  • [4] P. A., Grillet, Sur les extensions ideales d'un demi-groupe, Sem. Dubreil-Pisot (Univ. de Paris) 18 (1964/65), No. 1, 1-27. 5fExtensions ideales strides et pures dyun demi-groupe, Sem. Dubreil-Pisot (Univ. de Paris) 18 (1964/65), No. 11, 1-21.
  • [6] M., Petrich, On extensions of semigroups determined by partialhomomorphisms, Nederl. Akad. Wetensch. Indag. 28 (1966), 49-51.
  • [7] R. Yoshida, Ideal extensions of semigroups and compound semigroups, Mem. Res. Inst. Sci. Eng., Ritumeikan Univ. 13 (1965), 1-8.